Ask The Doctor > Pending > Green Urine after UTI

Green Urine after UTI

Patient: Hi, I’ve recently recovered from a urinary tract infection. However my urine is green in colour, is this normal? I am not experiencing any pain. Also, the anti biotics my doctor prescribed to me (GA-AMCLAV) had given me a few side effects such as watery stool, nausea, lethargy, difficulty in breathing once. I have stopped taking the anti biotics as I have completed most of the course (a remainder of one more dose) and I do not experience any side effects now. My only concern is the colour of my urine.Thank you

 

 

Symptoms: Green Urine, Frequent Urination

 

 

Doctor:

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment